# SDR SWAA112630

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 24,039 hours, 14,007 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 6546452
- Condition: Loose
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING O/B GROUND SPOILER LOWER O/B ATTACH FITTING LOOSE.  SECURED SPOILER ASSY PER MM.
